MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0672034J
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that leakage of contrast was found outside of the body after contrast ct examination.Therefore, the nurse removed powerloc needle from the port body of powerport.When the nurse confirmed the removed needle, s/he found that the leakage had come from the joint of the wing part.There were no abnormalities found when s/he flushed and checked blood return before the contrast ct examination.No patient injury was reported.
 
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred.The returned sample exhibited no evidence of the alleged event.The event is unconfirmed per the investigation results.Since no device malfunction occurred and there is no allegation of a serious injury to a patent, user, or other person, this event is deemed not reportable per 21 cfr part 803.
 
Event or Problem Description

Brand Name
POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7770734
Report Number3006260740-2018-02031
Device Sequence Number13773195
Product Code LJT
UDI-Device Identifier00801741151477
UDI-Public(01)00801741151477
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0672034J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2018
Event Location Hospital
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1